Alert archive / Mississippi / Severe Thunderstorm Warnings in 2002
Severe Thunderstorm Warning 35, NWS Memphis, TN
NWS Memphis, TN issued this severe thunderstorm warning at Mar 30, 2002, 12:15 AM CST for Tallahatchie County, Mississippi. It was in force for 30 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 30, 2002, 12:15 AM CST (06:15 UTC)
- Expired
- Mar 30, 2002, 12:45 AM CST
- In force
- 30 min
- Issued by
- NWS Memphis, TN
- Area
- Counties, with a storm outline in the text
County Tallahatchie County, MS
The radar
The Memphis radar (KNQA), 140 km from the middle of the area, began a volume at 06:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 29, 8:00 PM CST | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Little Rock, AR (KLZK), launched 00:00Z, 6.3 hours before the alert went out and 83 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1435 J/kg
- Mixed-layer CIN
- -26 J/kg
- Mixed-layer LCL
- 1436 m above ground
- 0-6 km bulk shear
- 51 kt
- 0-1 km storm-relative helicity
- 18 m²/s²
- 0-3 km storm-relative helicity
- 60 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS54 KMEG 300615 SVRMEM MSC135-300645- BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE MEMPHIS TN 1215 AM CST SAT MAR 30 2002 THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... TALLAHATCHIE COUNTY IN NORTHWEST MISSISSIPPI * UNTIL 1245 AM CST. * AT 1207 AM CST...WEATHER RADAR INDICATED A SEVERE THUNDERSTORM 6 MILES NORTHWEST OF CHARLESTON...MOVING EAST AT 40 MPH. * CITIES IN THE PATH OF THIS STORM THROUGH 1245 AM CST INCLUDE... ENID... .HAIL UP TO THE SIZE OF QUARTERS IS POSSIBLE WITH THIS STORM. IF YOU ARE IN THE PATH OF THIS STORM...MOVE TO A STURDY SHELTER .STAY TUNED TO THIS NATIONAL WEATHER SERVICE BROADCAST FOR THE LATEST UPDATES AND INFORMATION. LAT...LON 3417 9019 3399 9021 3398 8993 3417 8992
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 29, 3:11 PM CST, 9 hours 4 minutes earlier.
Area forecast discussion, Mar 29, 3:11 PM CST, 9 hours 4 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MEMPHIS TN 222 PM CST FRI MAR 29 2002 EXTENSIVE LOW CLOUDS ACROSS THE MID SOUTH CONT TO INHIBIT CONVECTION OVR THE MID SOUTH. LAPS ANALYSIS DOES SHOW CAP WEAKENING OVR NE AR JUST IN ADVANCE OF THE FRONT. CAP WL CONT TO WEAKENING THIS AFTN AND STORMS WL CONT TO DEVELOP ALONG THE FRONT...PERHAPS EVENTUALLY EVOLVING INTO A LINE THAT MOVES E/SE ACRS THE CWFA DURING THE EVENING. CURRENTLY...LIFTED INDICES OF -4 TO -6 WITH CAPES APPROACHING 3000 J/KG AND DEWPOINTS IN THE MID 60S SW OF MEM. INSTABILITY AND MOISTURE IS IN PLACE...THE CAP JUST NEEDS TO BE BROKEN. OF COURSE THIS WOULD BE EASIER IF THE UPPER SUPPORT WERE MORE IMPRESSIVE...INSTEAD WE WL HAVE TO RELY ON THE LIFTING IN ADVANCE OF THE SFC FNT. WL MENTION POSSIBILITY OF A FEW SEVERE STORMS IN ALL ZONES EXCEPT NE AR AND MO BOOTHEEL SINCE THE FRONT WL HAVE PASSED THROUGH THERE LATE THIS AFTN. WL HAVE TO CUT POPS SLIGHTLY TONIGHT SINCE DEVELOPMENT HAS BEEN SO SLOW. WL LEAVE CATEGORICAL ACRS NE MS SINCE THE FRONT WL HAVE PLENTY OF TIME TO KICK OFF PRECIP BY THE TIME IT GETS THERE. COOLER AIR TO MOVE IN BEHIND FRONT AND TOOK A COMPROMISE OF THE MAV/FWC NUMBERS. FRONT WL MOVE TO JUST S OF THE CWFA BY 12Z. EXPECT SOME SCT RAIN ACRS N MS SAT MORNING BUT DRY AND CLOUDY ELSW. RAIN WL START PUSHING BACK INTO THE CWFA DURING SAT AFTN AS AN UPR LOW BEGINS TO MOVE E OUT OF TX AND OVERRUNNING STARTS TO DEVELOP ACRS THE FRONT JUST S OF THE CWFA. A SFC LOW WL TRACK NE ALONG THE FRONT SAT NIGHT AND BRING WIDESPREAD RAIN. PUT IN SOME THUNDER ACRS N MS SINCE SHOWALTER APPROACH ZERO AND ELEVATED CONVECTION POSSIBLE. SYSTEM WL EXIT SUNDAY...EXPECT IT DRY OUT DURING THE AFTN. HI PRES BUILDS IN FOR SUN NIGHT INTO MON. NEXT FRONT ON TRACK FOR TUE AFTN AND EVENING. MORE DRY WEATHER WED-SAT. .MEG...NONE SJM
In the hours before
Local storm report, Mar 29, 7:17 PM CST, 4 hours 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
717 PM CST FRI MAR 29 2002
TIME(CST) .....CITY LOCATION..... STATE ...EVENT/REMARKS...
....COUNTY LOCATION....
0414 PM 2N JONESBORO AR 1.00 INCH HAIL
03/29/02 CRAIGHEAD REPORTED BY CRAIGHEAD
COUNTY EMA.
0423 PM JONESBORO AR 1.00 INCH HAIL
03/29/02 CRAIGHEAD REPORTED BY SPOTTER.
0445 PM 1E RECTOR AR 0.75 INCH HAIL
03/29/02 CLAY REPORTED BY SPOTTER.
0449 PM 1N WEINER AR 1.75 INCH HAIL
03/29/02 POINSETT REPORTED BY SPOTTER.
0453 PM PIGGOTT AR 0.75 INCH HAIL
03/29/02 CLAY REPORTED BY CLAY COUNTY
SHERIFFS OFFICE.
0458 PM 1N BAY AR 1.00 INCH HAIL
03/29/02 CRAIGHEAD REPORTED BY CRAIGHEAD
COUNTY EMA.
0500 PM HOLCOMB MO 0.75 INCH HAIL
03/29/02 DUNKLIN REPORTED BY KENNET
POLICE.
0500 PM JONESBORO AR WIND DAMAGE
03/29/02 CRAIGHEAD CHIMNEY BLOWN DOWN AND
ROOF DAMAGE. REPORTED BY
CRAIGHEAD COUNTY EMA.
0504 PM BAY AR 0.75 INCH HAIL
03/29/02 CRAIGHEAD REPORTED BY CRAIGHEAD
COUNTY EMA.
0508 PM 3N HARRISBURG AR 1.75 INCH HAIL
03/29/02 POINSETT REPORTED BY POINSETT
COUNTY SHERIFFS OFFICE.
0508 PM 1W TRUMAN AR TORNADO
03/29/02 POINSETT TORNADO IN OPEN FIELD.
BRIEF TOUCHDOWN. REPORTED
BY POINSETT COUNTY
SHERIFFS OFFICE.
0510 PM WOODLAND MILLS TN 0.88 INCH HAIL
03/29/02 OBION REPORTED BY SPOTTER.
0511 PM LAKE CITY AR 1.00 INCH HAIL
03/29/02 CRAIGHEAD REPORTED BY CRAIGHEAD
COUNTY EMA.
0518 PM 1W TRUMAN AR 0.75 INCH HAIL
03/29/02 POINSETT REPORTED BY POINSETT
COUNTY SHERIFFS OFFICE.
0550 PM LEPANTO AR 1.75 INCH HAIL
03/29/02 POINSETT REPORTED BY SPOTTER.
0559 PM DYESS AR 0.75 INCH HAIL
03/29/02 MISSISSIPPI REPORTED BY SPOTTER.
0618 PM DYERSBURG TN 0.75 INCH HAIL
03/29/02 DYER REPORTED BY DYER COUNTY
SHERIFFS OFFICE.
0620 PM GREENFIELD TN 1.00 INCH HAIL
03/29/02 WEAKLEY REPORTED BY SPOTTER.
0659 PM BRIGHTON TN 0.75 INCH HAIL
03/29/02 TIPTON REPORTED BY SPOTTER.
0705 PM BRIGHTON TN 1.00 INCH HAIL
03/29/02 TIPTON REPORTED BY SPOTTER.
0710 PM MUNFORD TN 0.75 INCH HAIL
03/29/02 TIPTON REPORTED BY SPOTTER.Local storm report, Mar 29, 8:07 PM CST, 4 hours 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
807 PM CST FRI MAR 29 2002
TIME(CST) .....CITY LOCATION..... STATE ...EVENT/REMARKS...
....COUNTY LOCATION....
0414 PM 2N JONESBORO AR 1.00 INCH HAIL
03/29/02 CRAIGHEAD REPORTED BY CRAIGHEAD
COUNTY EMA.
0423 PM JONESBORO AR 1.00 INCH HAIL
03/29/02 CRAIGHEAD REPORTED BY SPOTTER.
0445 PM 1E RECTOR AR 0.75 INCH HAIL
03/29/02 CLAY REPORTED BY SPOTTER.
0449 PM 1N WEINER AR 1.75 INCH HAIL
03/29/02 POINSETT REPORTED BY SPOTTER.
0453 PM PIGGOTT AR 0.75 INCH HAIL
03/29/02 CLAY REPORTED BY CLAY COUNTY
SHERIFFS OFFICE.
0458 PM 1N BAY AR 1.00 INCH HAIL
03/29/02 CRAIGHEAD REPORTED BY CRAIGHEAD
COUNTY EMA.
0500 PM HOLCOMB MO 0.75 INCH HAIL
03/29/02 DUNKLIN REPORTED BY KENNET
POLICE.
0500 PM JONESBORO AR WIND DAMAGE
03/29/02 CRAIGHEAD CHIMNEY BLOWN DOWN AND
ROOF DAMAGE. REPORTED BY
CRAIGHEAD COUNTY EMA.
0504 PM BAY AR 0.75 INCH HAIL
03/29/02 CRAIGHEAD REPORTED BY CRAIGHEAD
COUNTY EMA.
0508 PM 3N HARRISBURG AR 1.75 INCH HAIL
03/29/02 POINSETT REPORTED BY POINSETT
COUNTY SHERIFFS OFFICE.
0508 PM 1W TRUMAN AR TORNADO
03/29/02 POINSETT TORNADO IN OPEN FIELD.
BRIEF TOUCHDOWN. REPORTED
BY POINSETT COUNTY
SHERIFFS OFFICE.
0510 PM WOODLAND MILLS TN 0.88 INCH HAIL
03/29/02 OBION REPORTED BY SPOTTER.
0511 PM LAKE CITY AR 1.00 INCH HAIL
03/29/02 CRAIGHEAD REPORTED BY CRAIGHEAD
COUNTY EMA.
0518 PM 1W TRUMAN AR 0.75 INCH HAIL
03/29/02 POINSETT REPORTED BY POINSETT
COUNTY SHERIFFS OFFICE.
0550 PM LEPANTO AR 1.75 INCH HAIL
03/29/02 POINSETT REPORTED BY SPOTTER.
0559 PM DYESS AR 0.75 INCH HAIL
03/29/02 MISSISSIPPI REPORTED BY SPOTTER.
0618 PM DYERSBURG TN 0.75 INCH HAIL
03/29/02 DYER REPORTED BY DYER COUNTY
SHERIFFS OFFICE.
0620 PM GREENFIELD TN 1.00 INCH HAIL
03/29/02 WEAKLEY REPORTED BY SPOTTER.
0659 PM BRIGHTON TN 0.75 INCH HAIL
03/29/02 TIPTON REPORTED BY SPOTTER.
0705 PM BRIGHTON TN 1.00 INCH HAIL
03/29/02 TIPTON REPORTED BY SPOTTER.
0710 PM MUNFORD TN 0.75 INCH HAIL
03/29/02 TIPTON REPORTED BY SPOTTER.
0745 PM BRIGHTON TN FLOODING
03/29/02 TIPTON WATER OVER ROADS.
REPORTED BY SPOTTER.
0755 PM BARTLETT TN 0.88 INCH HAIL
03/29/02 SHELBY REPORTED AT GERMANTOWN
ROAD AND HWY 70. REPORTED
BY SPOTTER.
0802 PM ARLINGTON TN 1.00 INCH HAIL
03/29/02 SHELBY HAIL COVERING THE GROUND
AT HWY 385 AND SUMMER
AVE. REPORTED BY SPOTTER.
0806 PM MEMPHIS TN 1.00 INCH HAIL
03/29/02 SHELBY AT WOLFCHASE MALL.
REPORTED BY SPOTTER.Special weather statement, Mar 29, 8:32 PM CST, 3 hours 43 minutes before
ARZ026>028-035-036-048-TNZ048>052-054-055-300330- SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MEMPHIS TN 832 PM CST FRI MAR 29 2002 ...TORNADO WATCH CANCELLED FOR PORTIONS OF THE MID-SOUTH... THE TORNADO WATCH HAS BEEN CANCELLED FOR THE FOLLOWING COUNTIES IN ARKANSAS...CRAIGHEAD...POINSETT...MISSISSIPPI...CROSS...CRITTENDEN AND ST. FRANCIS. IN WEST TENNESSEE...THE WATCH HAS BEEN CANCELLED FOR LAUDERDALE...TIPTON...CROCKETT...HAYWOOD...MADISON...HENDERSON AND DECATUR. THE WATCH REMAINS IN EFFECT UNTIL 10 PM FOR THE FOLLOWING WEST TENNESSEE COUNTIES...SHELBY...FAYETTE...HARDEMAN...MCNAIRY...HARDIN AND CHESTER. IN ADDITION...A SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL 1 AM CST FOR LEE AND PHILLIPS COUNTIES IN ARKANSAS...AS WELL AS ALL OF NORTH MISSISSIPPI.
Local storm report, Mar 29, 9:24 PM CST, 2 hours 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
924 PM CST FRI MAR 29 2002
TIME(CST) .....CITY LOCATION..... STATE ...EVENT/REMARKS...
....COUNTY LOCATION....
0414 PM 2N JONESBORO AR 1.00 INCH HAIL
03/29/02 CRAIGHEAD REPORTED BY CRAIGHEAD
COUNTY EMA.
0423 PM JONESBORO AR 1.00 INCH HAIL
03/29/02 CRAIGHEAD REPORTED BY SPOTTER.
0445 PM 1E RECTOR AR 0.75 INCH HAIL
03/29/02 CLAY REPORTED BY SPOTTER.
0449 PM 1N WEINER AR 1.75 INCH HAIL
03/29/02 POINSETT REPORTED BY SPOTTER.
0453 PM PIGGOTT AR 0.75 INCH HAIL
03/29/02 CLAY REPORTED BY CLAY COUNTY
SHERIFFS OFFICE.
0458 PM 1N BAY AR 1.00 INCH HAIL
03/29/02 CRAIGHEAD REPORTED BY CRAIGHEAD
COUNTY EMA.
0500 PM HOLCOMB MO 0.75 INCH HAIL
03/29/02 DUNKLIN REPORTED BY KENNET
POLICE.
0500 PM JONESBORO AR WIND DAMAGE
03/29/02 CRAIGHEAD CHIMNEY BLOWN DOWN AND
ROOF DAMAGE. REPORTED BY
CRAIGHEAD COUNTY EMA.
0504 PM BAY AR 0.75 INCH HAIL
03/29/02 CRAIGHEAD REPORTED BY CRAIGHEAD
COUNTY EMA.
0508 PM 3N HARRISBURG AR 1.75 INCH HAIL
03/29/02 POINSETT REPORTED BY POINSETT
COUNTY SHERIFFS OFFICE.
0508 PM 1W TRUMAN AR TORNADO
03/29/02 POINSETT TORNADO IN OPEN FIELD.
BRIEF TOUCHDOWN. REPORTED
BY POINSETT COUNTY
SHERIFFS OFFICE.
0510 PM WOODLAND MILLS TN 0.88 INCH HAIL
03/29/02 OBION REPORTED BY SPOTTER.
0511 PM LAKE CITY AR 1.00 INCH HAIL
03/29/02 CRAIGHEAD REPORTED BY CRAIGHEAD
COUNTY EMA.
0518 PM 1W TRUMAN AR 0.75 INCH HAIL
03/29/02 POINSETT REPORTED BY POINSETT
COUNTY SHERIFFS OFFICE.
0550 PM LEPANTO AR 1.75 INCH HAIL
03/29/02 POINSETT REPORTED BY SPOTTER.
0559 PM DYESS AR 0.75 INCH HAIL
03/29/02 MISSISSIPPI REPORTED BY SPOTTER.
0618 PM DYERSBURG TN 0.75 INCH HAIL
03/29/02 DYER REPORTED BY DYER COUNTY
SHERIFFS OFFICE.
0620 PM GREENFIELD TN 1.00 INCH HAIL
03/29/02 WEAKLEY REPORTED BY SPOTTER.
0659 PM BRIGHTON TN 0.75 INCH HAIL
03/29/02 TIPTON REPORTED BY SPOTTER.
0705 PM BRIGHTON TN 1.00 INCH HAIL
03/29/02 TIPTON REPORTED BY SPOTTER.
0710 PM MUNFORD TN 0.75 INCH HAIL
03/29/02 TIPTON REPORTED BY SPOTTER.
0745 PM BRIGHTON TN FLOODING
03/29/02 TIPTON WATER OVER ROADS.
REPORTED BY SPOTTER.
0755 PM BARTLETT TN 0.88 INCH HAIL
03/29/02 SHELBY REPORTED AT GERMANTOWN
ROAD AND HWY 70. REPORTED
BY SPOTTER.
0802 PM ARLINGTON TN 1.00 INCH HAIL
03/29/02 SHELBY HAIL COVERING THE GROUND
AT HWY 385 AND SUMMER
AVE. REPORTED BY SPOTTER.
0806 PM MEMPHIS TN 1.00 INCH HAIL
03/29/02 SHELBY AT WOLFCHASE MALL.
REPORTED BY SPOTTER.
0825 PM HICKORY WITHE TN 0.75 INCH HAIL
03/29/02 FAYETTE REPORTED BY SPOTTER.
0910 PM MOSCOW TN 1.00 INCH HAIL
03/29/02 FAYETTE REPORTED BY SPOTTER.Local storm report, Mar 29, 10:36 PM CST, 1 hour 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
1036 PM CST FRI MAR 29 2002
TIME(CST) .....CITY LOCATION..... STATE ...EVENT/REMARKS...
....COUNTY LOCATION....
0414 PM 2N JONESBORO AR 1.00 INCH HAIL
03/29/02 CRAIGHEAD REPORTED BY CRAIGHEAD
COUNTY EMA.
0423 PM JONESBORO AR 1.00 INCH HAIL
03/29/02 CRAIGHEAD REPORTED BY SPOTTER.
0445 PM 1E RECTOR AR 0.75 INCH HAIL
03/29/02 CLAY REPORTED BY SPOTTER.
0449 PM 1N WEINER AR 1.75 INCH HAIL
03/29/02 POINSETT REPORTED BY SPOTTER.
0453 PM PIGGOTT AR 0.75 INCH HAIL
03/29/02 CLAY REPORTED BY CLAY COUNTY
SHERIFFS OFFICE.
0458 PM 1N BAY AR 1.00 INCH HAIL
03/29/02 CRAIGHEAD REPORTED BY CRAIGHEAD
COUNTY EMA.
0500 PM HOLCOMB MO 0.75 INCH HAIL
03/29/02 DUNKLIN REPORTED BY KENNET
POLICE.
0500 PM JONESBORO AR WIND DAMAGE
03/29/02 CRAIGHEAD CHIMNEY BLOWN DOWN AND
ROOF DAMAGE. REPORTED BY
CRAIGHEAD COUNTY EMA.
0504 PM BAY AR 0.75 INCH HAIL
03/29/02 CRAIGHEAD REPORTED BY CRAIGHEAD
COUNTY EMA.
0508 PM 3N HARRISBURG AR 1.75 INCH HAIL
03/29/02 POINSETT REPORTED BY POINSETT
COUNTY SHERIFFS OFFICE.
0508 PM 1W TRUMAN AR TORNADO
03/29/02 POINSETT TORNADO IN OPEN FIELD.
BRIEF TOUCHDOWN. REPORTED
BY POINSETT COUNTY
SHERIFFS OFFICE.
0510 PM WOODLAND MILLS TN 0.88 INCH HAIL
03/29/02 OBION REPORTED BY SPOTTER.
0511 PM LAKE CITY AR 1.00 INCH HAIL
03/29/02 CRAIGHEAD REPORTED BY CRAIGHEAD
COUNTY EMA.
0518 PM 1W TRUMAN AR 0.75 INCH HAIL
03/29/02 POINSETT REPORTED BY POINSETT
COUNTY SHERIFFS OFFICE.
0550 PM LEPANTO AR 1.75 INCH HAIL
03/29/02 POINSETT REPORTED BY SPOTTER.
0559 PM DYESS AR 0.75 INCH HAIL
03/29/02 MISSISSIPPI REPORTED BY SPOTTER.
0618 PM DYERSBURG TN 0.75 INCH HAIL
03/29/02 DYER REPORTED BY DYER COUNTY
SHERIFFS OFFICE.
0620 PM GREENFIELD TN 1.00 INCH HAIL
03/29/02 WEAKLEY REPORTED BY SPOTTER.
0659 PM BRIGHTON TN 0.75 INCH HAIL
03/29/02 TIPTON REPORTED BY SPOTTER.
0705 PM BRIGHTON TN 1.00 INCH HAIL
03/29/02 TIPTON REPORTED BY SPOTTER.
0710 PM MUNFORD TN 0.75 INCH HAIL
03/29/02 TIPTON REPORTED BY SPOTTER.
0745 PM BRIGHTON TN FLOODING
03/29/02 TIPTON WATER OVER ROADS.
REPORTED BY SPOTTER.
0755 PM BARTLETT TN 0.88 INCH HAIL
03/29/02 SHELBY REPORTED AT GERMANTOWN
ROAD AND HWY 70. REPORTED
BY SPOTTER.
0802 PM ARLINGTON TN 1.00 INCH HAIL
03/29/02 SHELBY HAIL COVERING THE GROUND
AT HWY 385 AND SUMMER
AVE. REPORTED BY SPOTTER.
0806 PM MEMPHIS TN 1.00 INCH HAIL
03/29/02 SHELBY AT WOLFCHASE MALL.
REPORTED BY SPOTTER.
0825 PM HICKORY WITHE TN 0.75 INCH HAIL
03/29/02 FAYETTE REPORTED BY SPOTTER.
0910 PM MOSCOW TN 1.00 INCH HAIL
03/29/02 FAYETTE REPORTED BY SPOTTER.
1015 PM ELAINE AR 0.75 INCH HAIL
03/29/02 PHILLIPS REPORTED BY SPOTTER.
1030 PM CLARKSDALE MS 1.00 INCH HAIL
03/29/02 COAHOMA REPORTED BY SPOTTER.Special weather statement, Mar 29, 11:33 PM CST, 42 minutes before
ARZ049-058-MSZ001>009-014-300630- SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MEMPHIS TN 1133 PM CST FRI MAR 29 2002 SEVERE THUNDERSTORM WATCH NUMBER 52 HAS BEEN CANCELLED FOR LEE AND PHILLIPS COUNTIES IN ARKANSAS...AS WELL AS FOR SEVERAL COUNTIES IN NORTH MISSISSIPPI. THESE COUNTIES ARE TUNICA...DESOTO...TATE... MARSHALL...BENTON...TIPPAH...UNION...ALCORN...PRENTISS AND TISHOMINGO. THE SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1 AM CST FOR THE REMAINDER OF NORTH MISSISSIPPI. FOR ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT HTTP://WWW.SRH.NOAA.GOV/MEG
The office that day
Everything else NWS Memphis, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 29, 8:13 PM CST | Severe Thunderstorm Warning | MEG | Marshall | 47 min |
| Mar 29, 9:09 PM CST | Severe Thunderstorm Warning | MEG | Benton | 36 min |
| Mar 29, 10:06 PM CST | Severe Thunderstorm Warning | MEG | Coahoma | 39 min |
| Mar 30, 12:34 AM CST | Severe Thunderstorm Warning | MEG | Yalobusha | 26 min |
| Mar 30, 12:38 AM CST | Severe Thunderstorm Warning | MEG | Pontotoc | 37 min |
| Mar 30, 12:50 AM CST | Severe Thunderstorm Warning | MEG | Calhoun | 25 min |
| Mar 30, 1:02 AM CST | Severe Thunderstorm Warning | MEG | Lee | 28 min |
Nearby
Severe Thunderstorm Warnings in Mississippi, 2002Every severe thunderstorm warning in 2002
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.